Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 723-726
http://dx.doi.org/10.1155/S0161171296000993

L-correspondences: the inclusion Lp(μ,X)Lq(ν,Y)

Division of Mathematics and Computer Science, Emporia State University, Emporia, KS 66801, USA

Received 4 October 1994; Revised 6 March 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Bryan Dawson, “-correspondences: the inclusion ,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 723-726, 1996. doi:10.1155/S0161171296000993